MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL FX STEM 8MM; GLOBAL FX IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS, INC. 1818910  GLOBAL FX STEM 8MM; GLOBAL FX IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 112808000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision (l) hemi arthroplasty to reverse.Patient complaining of increasing pain over the past 3 years.Surgeon removed the global advantage hemi & replaced with djo reverse.Shoulder extraction instruments provided.Surgeon had some difficulty removing the humeral stem due to proximal cement.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: product code 112808000, lot number y2hab1.Device history review: a dhr review was done for part number 112808000 batch number y2hab1 and no deviations or anomalies were found.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
GLOBAL FX STEM 8MM
Common Device Name
GLOBAL FX IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7762332
Report Number1818910-2018-66091
Device Sequence Number1705716
Product Code HSD
UDI-Device Identifier10603295004974
UDI-Public10603295004974
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K984541
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number112808000
Device Lot NumberY2HAB1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR